# SDR DXTA2010020103963

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 12,448 hours, 10,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Binding
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING WHILE APPLYING BRAKES, PEDALS SEEMED SOLID INITIALLY, THEN THERE WAS ADDITIONAL TRAVEL TO MAINTAIN THE SAME BRAKING.  WHEN THE BRAKE PEDALS WERE RELEASED, THE LT PEDAL IS BINDING AND A LOUD "SNAPING" SOUND IS HEARD AND FELT.  R & R RUDDER PEDAL BRACKETS IAW DWG NR 5565609.  R & R MASTER CYLINDER BRACKETS IAW DWG NR 5565608.  R & R PILOTS OTBD MASTER CYLINDER IAW MM 32-42-00.
